# SDR DLL10971068

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1136
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Part number: 1516207122
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

UPON LOWERING GEAR HANDLE LOST C-SYSTEM PRESSURE AND FLUID TO BELOW HALF.  APPLIED BRAKES AT 120 KNOTS.  REPLACED CRACKED C-SYSTEM LEFT MAIN PHASE CONTROL VALVE.  CHECKED PUMP FILTERS, SYSTEM OPS CHECK GOOD.
